A 20-year-old female asked:
good day, i have been on tetralysal for a month and after taking my first three pills, i came on a brown period for 2 weeks now my april period is delayed i have taken a home pregnancy and came back negative what do you suggest ?
1 doctor answer
Dr. Hunter Handsfield answered
53 years experience Infectious Disease
Vaginal bleeding: Any new, abnormal, or unexplained vaginal discharge or bleeding should be professionally evaluated. This probably is just a coincidence, i.e. unrelated to your lymecycline (Tetralysal) treatment. And 2 weeks is definitely too long for a normal mesntrual period. See your doctor if either the abnormal color or irregular periods continue; or sooner if symptoms worsen.
Answered on Apr 19, 2018
People also searched for:
I came on my period as I normally do then I went off for about a week and then I came back on and I have been on now for about 3 weeks so what dyou
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month